# SDR C2XA11RI031

- Difficulty date: February 24, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 20,353 hours, 15,496 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R0201
- Part serial: 01486
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 20,353 hours, 15,496 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT  2865 - EWR - FLIGHT CREW REPORTED THAT ON DESCENT PRESSURIZATION CABIN ALT STOPPED AT 5800FT AT 16000FT, FOLLOWING QRH IN MANUAL MODE THE CABIN CLIMBED TO 10000FT, WITH CONTROLLER IN FULL DOWN MODE. CREW ATTEMPTED DUMP MODE AND CABIN CLIMBED TO ALTTUDE BEING FLOWN. EWR MX REMOVED AND REPLACED CPAM AND MANUAL CONTROLLER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY. ACFT WAS APPROVED TO RETURN TO SERVICE. SDR C2XA11RI030 REPORTS CPAM AND SDR C2XA11RI031 REPORTS MANUAL CONTROLLER INFO.
